Volume 21, 2017
|Page(s)||159 - 167|
|Published online||19 October 2017|
Quasi-ergodicity for absorbing Markov processes via deviation inequality
1 Department of Mathematics,Tsinghua University, Beijing, P. R. China.
2 School of Statistics, Capital University of Economics and Business, Beijing, P. R. China
Received: 18 December 2015
Accepted: 12 May 2017
In this note, taking the killed Brownian motion as an illustrative model, we derive a conditional deviation inequality for ∫0tV(Xs)ds for certain (unbounded) functions V. Then we apply it to prove a quasi L1-ergodic theorem for the killed process.
Mathematics Subject Classification: 60J65 / 60F99 / 28Dxx
Key words: Absorbing Markov process / deviation inequality / quasi-ergodicity
© EDP Sciences, SMAI, 2017
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.